Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1950, Volume 14, Issue 1, Pages 45–84 (Mi izv3254)  

This article is cited in 2 scientific papers (total in 2 papers)

On a special class of entire functions and on related extremal properties of entire functions of finite degree

B. Ya. Levin


Full text: PDF file (3595 kB)

Bibliographic databases:
Received: 09.03.1949

Citation: B. Ya. Levin, “On a special class of entire functions and on related extremal properties of entire functions of finite degree”, Izv. Akad. Nauk SSSR Ser. Mat., 14:1 (1950), 45–84

Citation in format AMSBIB
\Bibitem{Lev50}
\by B.~Ya.~Levin
\paper On a special class of entire functions and on related extremal properties of entire functions of finite degree
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1950
\vol 14
\issue 1
\pages 45--84
\mathnet{http://mi.mathnet.ru/izv3254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=33892}
\zmath{https://zbmath.org/?q=an:0054.03602}


Linking options:
  • http://mi.mathnet.ru/eng/izv3254
  • http://mi.mathnet.ru/eng/izv/v14/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Olesov, “Differential inequalities for entire functions of finite degree and rational functions with prescribed poles”, Siberian Math. J., 51:6 (2010), 1104–1124  mathnet  crossref  mathscinet  isi  elib
    2. A. V. Olesov, “Inequalities for majorizing analytic functions and their applications to rational trigonometric functions and polynomials”, Sb. Math., 205:10 (2014), 1413–1441  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:222
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021